# SDR IPXA2022082485573

- Difficulty date: August 2, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Part number: ADA746227
- Part serial: TAG853153A
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFORWARD LOWER CARGO DOOR PRESSURE RELIEF DOOR GUARD ASSY. CRACK.REMOVED AND REPLACED PRESSURE RELIEF DOOR GUARD ASSY. IAW SRM 51-31-01 AND SRM 51-35-01 (MINOR).
